INHOMOGENEOUS COSMOLOGIC MODELS WITH HEAT-FLOW


BAYSAL H.

ASTROPHYSICS AND SPACE SCIENCE, vol.196, no.2, pp.345-349, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 196 Issue: 2
  • Publication Date: 1992
  • Doi Number: 10.1007/bf00692898
  • Title of Journal : ASTROPHYSICS AND SPACE SCIENCE
  • Page Numbers: pp.345-349

Abstract

We obtain some cosmological models that are exact solutions of Einstein's equations. The metric utilized is the one of Szekeres's class II and the curvature source is a perfect fluid with heat flow. The pressure is assumed to have the form p = c(2R/R).